Efficient Estimation in the Weibull Distribution
Author(s):
Article Type:
Research/Original Article (ترویجی)
Abstract:
In this paper, the maximum likelihood estimation and the uniform minimum variance unbiased estimators of the probability density function and cumulative distribution function are derived for the Weibull distribution. Furthermore, through the simulation method of Monte-Carlo and areal deta set and calculation of mean square of errors of estimators, they are subjected to comparisons.
Keywords:
Language:
Persian
Published:
Iranian Journal of Official Statistics Studies, Volume:26 Issue: 1, 2015
Pages:
89 to 106
https://magiran.com/p1542138
سامانه نویسندگان
مقالات دیگری از این نویسنده (گان)
-
Bayesian estimation in the M/M/1 queueing model under a Type II censoring scheme based on fuzzy data
Iman Makhdoom *,
Journal of Statistical Modelling: Theory and Applications, Winter and Spring 2024